# SDR AALA202302093470

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 22,471 hours, 8,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202302091092) AND BATTERY (AALA202302093470). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLKISHED PER AMM 33-51-00.
